# SDR FDEA201011104311

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52372010014
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR - CRACK FOUND AT INNER PLATE AT LOWER AFT CORNER.  INNER SKIN REPAIRED IAW 6-5230-144190.
